# SDR SWIA2024031100106

- Difficulty date: January 6, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 41,425 hours, 30,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILL START NOTED ON FWD CARGO DOOR WEB SILL AT APPROX.FS566 AND STRG26L (MARKED)   (C-CHECK RO 3/10/2024)   FWD CARGO DOOR WEB SILL AT APPROX.FS566 AND STRG26L REPAIRED PER MHIRJ REO 670-53-31-850 REV -- DATE 2024-02-08, COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS
